Given a set P of n points in the plane, we show how to compute in O(nlogn) time a spanning subgraph of their Delaunay triangulation that has maximum degree 7 and is a strong plane t-spanner of P with t=(1+√2) 2 * δ, where δ is the spanning ratio of the Delaunay triangulation. Furthermore, the maximum degree bound can be reduced slightly to 6 while remaining a strong plane constant spanner at the cost of an increase in the spanning ratio and no longer being a subgraph of the Delaunay triangulation.

Additional Metadata
Keywords Computational geometry, Geometric spanners
Persistent URL
Journal Journal of Discrete Algorithms
Bose, P, Carmi, P. (Paz), & Chaitman-Yerushalmi, L. (Lilach). (2012). On bounded degree plane strong geometric spanners. Journal of Discrete Algorithms, 15, 16–31. doi:10.1016/j.jda.2012.03.004